Some non-Goernstein Hecke algebras attached to spaces of modular forms

LJP Kilford

Research output: Contribution to journalArticle (Academic Journal)peer-review

12 Citations (Scopus)

Abstract

Let p be a prime, and let S2(Γ0(p)) be the space of cusp forms of level Γ0(p) and weight 2. We prove that, for p{431, 503, 2089}, there exists a non-Eisenstein maximal ideal of the Hecke algebra of S2(Γ0(p)) above 2, such that (Tq) is not Gorenstein.
Translated title of the contributionSome non-Goernstein Hecke algebras attached to spaces of modular forms
Original languageEnglish
Pages (from-to)157 - 164
Number of pages8
JournalJournal of Number Theory
Volume97 (1)
DOIs
Publication statusPublished - Nov 2002

Bibliographical note

Publisher: Academic Press - Elsevier

Fingerprint Dive into the research topics of 'Some non-Goernstein Hecke algebras attached to spaces of modular forms'. Together they form a unique fingerprint.

Cite this